Nurofen For Children Strawberry 100mg/5ml - 100ml

Based on 2 reviews
In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 00 :00 :00 to get it tomorrow * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Olivia Appleton - Medical Content Writer
Olivia Appleton
Medical Content Writer
03/05/2022
02/05/2024
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021

What is Nurofen Baby?

Nurofen Baby is a liquid medicine that can help to reduce pain, inflammation and symptoms of fever in children aged 3 months and over. It is the perfect pain relief from a range of symptoms and the handy dosing syringe makes this product easy to administer.


What kind of pain can this product help with?

Nurofen can help with a range of symptoms including:

  • Teething and toothache.
  • Muscular minor aches.
  • Sore throats.
  • Cold and flu.
  • Headaches.
  • Reduces high temperature, including post-immunisation fever.

How will Nurofen help to ease pain?

Nurofen contains the active ingredient, ibuprofen which is used as an analgesic (painkiller) for the relief of pain and inflammation. Ibuprofen changes how the body responds to pain and can also help to reduce fever.


Can I give this to my child if they’re taking other medication?

Always seek advice from your doctor or a Chemist 4 U pharmacist, BEFORE giving your child this product, if they are taking other medication. Do NOT give your child Nurofen Baby if they are taking

  • Any other NSAIDs e.g. aspirin, naproxen.
  • More than 75 mg of aspirin a day.

Seek advice from your doctor or a Chemist 4 U pharmacist if your child is taking:

  • Other medicines, containing ibuprofen or other NSAIDs, including over-the-counter medicines.
  • Low dose aspirin (up to 75mg a day).
  • Diuretics.
  • Anticoagulants.
  • Medicines for high blood pressure.
  • Lithium.
  • Methotrexate.
  • Zidovudine.
  • Corticosteroids.
  • Cardiac glycosides.
  • Ciclosporin or tacrolimus.
  • Quinolone antibiotics.
  • Antiplatelet drugs.

This is not an exhaustive list. Always read the patient information leaflet enclosed with this medicine BEFORE use to ensure this product is suitable.

 

At what age can I give my child Nurofen?

Nurofen baby can be administered to babies who are older than 3 months and weigh more than 5kg (11 pounds).


Is Nurofen Baby suitable for adults?

Adults can take this product, however, it is designed for children from the age of 3 months to 9 years old, so a pain relief medicine designed for adults may be more suitable. If you do take Nurofen baby as an adult, ensure you read the patient information leaflet beforehand, as there are some additional warnings that apply specifically to adults.


How to take this medicine.

Always shake the bottle thoroughly before use. To remove cap: push it down and turn it anti-clockwise.


Using the 5ml easy dosing syringe.

  • Push the syringe firmly into the plug (hole) in the neck of the bottle.
  • To fill the syringe, turn the bottle upside down whilst holding the syringe in place. Pull the plunger down, drawing the medicine to the correct mark on the syringe.
  • Turn the bottle the right way up, remove the syringe from the bottle plug by gently twisting the syringe.
  • Place the end of the syringe into the child’s mouth and gently press the plunger down to slowly release the medicine.
  • Replace cap after use.
  • Wash the syringe in warm water and allow to dry.
 

Dosage.

Babies and children over 3-6 months and weighing over 5KG

  • One 2.5 ml dose, up to twice a day.
  • If necessary, the second dose should be administered 6 hours after the first dose.
  • Do not give more than 2 doses in 24 hours.
  • Do not give to a child under 3 months of age, unless advised to do so by your doctor.

Do not give this product for more than 24 hours. If symptoms persist or worsen, consult your doctor.

6-12 months.

One 2.5 ml dose, 3-4 times in 24 hours.

1-3 years.

One 5 ml dose 3 times in 24 hours.

4-6 years.

One 7.5ml (5 ml + 2.5ml) dose, 3 times in 24 hours.

OR

One 10ml (5ml + 5ml) in 24 hours.

7-9 years

One 10ml dose up to 3 times within 24 hours.

 

Leave at least 4 hours between doses. Do not use for more than 3 days. Seek advice if symptoms persist or worsen. 


When should this product NOT be used?

Do NOT give your child this product if:

They have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, 

  • tongue, lips or throat) after taking ibuprofen, aspirin or other NSAIDs ) Non-Steroidal Anti-Inflammatory.
  • They weigh less than 5KG or are under 3 months of age.
  • They are taking any other anti-inflammatory painkillers or aspirin with a daily dose above 75mg.
  • They have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding.
  • They have severe kidney, heart or liver failure.
  • They have inherited problems coping with fructose/fruit sugar.
  • Your child has chickenpox.

Talk to your doctor or a Chemist 4 U pharmacist if:

  • Your child has or has had high blood pressure, heart problems or a stroke- there is a small increased risk of heart problems with ibuprofen.
  • Your child has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol.
  • Your child has asthma or any allergic disease of the lungs.
  • Your child has or has had liver, kidney, heart or bowel problems.
  • Your child is dehydrated, as there is a risk of kidney problems.
  • Your child has SLE or any similar disease.
  • Your child suffers from a chronic inflammatory bowel disease such as Crohn’s disease or ulcerative colitis.
 

Side effects.

Like all medicines, Nurofen Baby can cause side effects, although not everyone will experience them. The most common side effect is irritation of the stomach, which can cause problems such as indigestion and heartburn.

If your child experiences any of the following, discontinue use and seek advice from your GP immediately:

  • Blood in stools.
  • Black tar-like stools.
  • Vomiting blood or dark particles that look like coffee ground.s
  • Unexplained wheezing, asthma, shortness of breath, skin rash, itching, or bruising.
  • Racing heart.
  • Fluid retention (swollen ankles or decreased levels of passing urine.
  • Stiff neck.
  • Headache.
  • Nausea.
  • Vomiting.
  • Fever.
  • Disorientation.
  • Face, tongue or throat swelling (these can be signs of serious allergic reactions).
  • A severe skin reaction known as DRESS, that can cause a skin rash, fever, swelling of lymph nodes and an increase of eosinophils.
  • Unexplained stomach pain, indigestion, heartburn, nausea or vomiting.
  • Yellowing of the eyes, pale stools and dark urine (these can be signs of kidney or liver problems).
  • Severe sore throat with a high fever.

Check the patient information leaflet for a full list of possible side effects.


Storage.

Keep this medicine out of the sight and reach of children. Do NOT use this medicine after the expiry date which is stated on the bottle label and carton. Store below 25°C. Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use.


Important Information.

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

Nurofen For Children Strawberry 100mg/5ml - 100ml Reviews

By Ann-Marie Basnett-Roberts,
April 25, 2023
Use this fab
By Giusepa,
March 23, 2021
Good product

Advice & Guides

What is Nurofen?

      We all need painkillers from time to time, but when it comes to pain relief, there’s an overwhelming amount of options to choose from. Nurofen has provided millions of people with fast, effective pain relief for over 30 years.    With products that target headaches, joint & muscular...
Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454